# SDR DHL2004806572

- Difficulty date: January 31, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le Vane
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 0738: LT WING CENTER L/E OB. VANE SLOT CORRODED AT STA XOLDI 6.224 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW ED-EDU80-8, DWG U80-R08.  REMOVED FASTENERS IAW SRM 51-1-21 PG.1, SRM 51-3-0 PG.1. REMOVED CORROSION IAW SRM 51-1-8 PG. 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG. 2G. TRIMMED OUT AND REMOVED DAMAGED AREA IAW ED-EDU80-8, DWG U80-R08. PERFORMED NDT INSP. IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED FILLER (7075-T6AL 0.063), DOUBLER (7075-T6AL 0.071) IAW ED-EDU80-8, DWG U80-R08.  CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLER INNER SIDE IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9.  INSTALLED FILLER AND DOUBLER IAW ED-EDU80-8, DWG U80-R08, SRM 51
